# SDR USAA2012073100004

- Difficulty date: July 28, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 58,271 hours, 40,142 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH INSPECTION.  FUSELAGE FRAME CRACKED AT BS 178, LBL 5.7, WL 175.  REPAIRED FRAME IAW B737 SRM 53-10-08 REPAIR NR 12.
